MathSciNet Relay Station
MathSciNet bibliographic data
MR1404390 (97i:35079) 35K55 (35Q80)
Peletier, L. A.; Troy, W. C. Chaotic spatial patterns described by the extended Fisher-Kolmogorov equation. J. Differential Equations 129 (1996), no. 2, 458–508.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement